Corrections of the RRKM theory for the non-Boltzmannian character of statistics
Doklady Akademii Nauk, Tome 247 (1979) no. 5, pp. 1132-1136
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1979_247_5_a25,
author = {G. A. Skorobogatov},
title = {Corrections of the {RRKM} theory for the {non-Boltzmannian} character of statistics},
journal = {Doklady Akademii Nauk},
pages = {1132--1136},
year = {1979},
volume = {247},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1979_247_5_a25/}
}
G. A. Skorobogatov. Corrections of the RRKM theory for the non-Boltzmannian character of statistics. Doklady Akademii Nauk, Tome 247 (1979) no. 5, pp. 1132-1136. http://geodesic.mathdoc.fr/item/DAN_1979_247_5_a25/